# SDR SWIA200413462

- Difficulty date: June 15, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 4,385 hours, 3,390 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT FLOORBEAM RBL 9.0 OUTBOARD ATTACH ANGLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION. REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-13, 51-41-21, 51-42-06, AND 51-23-00.
